# SDR CA110707006

- Difficulty date: July 4, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 18,887 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Link
- Part number: 4033600
- Condition: Cracked
- Location: Nlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LINK WAS INSPECTED SL 1088.  FOUND CRACK AT BASE OF INBD NLG ACTUATOR LUG. LINK REPLACED WITH NEW.
